MR2543911: Drozdowski, Robert On the generalized variation and generalized weak variation of maps with values in metric linear spaces. Tatra Mt. Math. Publ. 42 (2009), 131–148.

Risultato della ricerca: Other contribution

Abstract

MR2543911
Lingua originaleEnglish
Stato di pubblicazionePublished - 2010

Fingerprint Entra nei temi di ricerca di 'MR2543911: Drozdowski, Robert On the generalized variation and generalized weak variation of maps with values in metric linear spaces. Tatra Mt. Math. Publ. 42 (2009), 131–148.'. Insieme formano una fingerprint unica.

Cita questo